Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the best constant in the estimate related to $H^1-BMO$ duality


Author: Adam Osękowski
Journal: Proc. Amer. Math. Soc. 149 (2021), 333-343
MSC (2010): Primary 42A05, 42B35, 49K20
DOI: https://doi.org/10.1090/proc/15234
Published electronically: October 20, 2020
MathSciNet review: 4172609
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $I\subset \mathbb {R}$ be an interval and let $f$, $\varphi$ be arbitrary elements of $H^1(I)$ and $BMO(I)$, respectively, with $\int _I\varphi =0$. The paper contains the proof of the estimate \begin{equation*} \int _I f\varphi \leq \sqrt {2}\|f\|_{H^1(I)}\|\varphi \|_{BMO(I)}, \end{equation*} and it is shown that $\sqrt {2}$ cannot be replaced by a smaller universal constant. The argument rests on the existence of a special function enjoying appropriate size and concavity requirements.


References [Enhancements On Off] (What's this?)

References

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 42A05, 42B35, 49K20

Retrieve articles in all journals with MSC (2010): 42A05, 42B35, 49K20


Additional Information

Adam Osękowski
Affiliation: Department of Mathematics, Informatics and Mechanics, University of Warsaw,, Banacha 2, 02-097 Warsaw, Poland
ORCID: 0000-0002-8905-2418
Email: A.Osekowski@mimuw.edu.pl

Keywords: BMO, Hardy space, Bellman function
Received by editor(s): January 15, 2020
Received by editor(s) in revised form: June 12, 2020
Published electronically: October 20, 2020
Additional Notes: This research was supported by Narodowe Centrum Nauki (Poland), grant no. DEC-2014/ 14/E/ST1/00532.
Communicated by: Ariel Barton
Article copyright: © Copyright 2020 American Mathematical Society